# SDR DHL2004873563

- Difficulty date: December 4, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27S3715
- Condition: Cracked
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT L-36 CRACKED 6.000 AT FS 1270.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 PG 1, 2, 4, 6, 9, 13, SRM 53-2-0 PG 1, SRM 53-4-1 FIG 43A.  TRIMMED OUT CRACKED LONGERON SEGMENT IAW SRM 55-2-2 FIG 4A.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  FABRICATED SPLICE FITTING (7075T6AL 0.250) IAW SRM 53-2-2 TR 53-153 FIG 10.  FABRICATED NEW LONGERON SEGMENT (EXTRUSION 2753715) IAW SRM 53-4-1 FIG 43A.  CLEANED, TREATED AND PRIMED AREA AND NEW LONGERON SEGMENT, SPLICE FITTING IAW SRM 51-1-8B.  INSTALLED REPAIRED PARTS IAW SRM 53-2-2 PG 1, 2, 4, 6, 9, 13 SRM 53-2-2 FIG 10.
